The Imperialism of Free Trade: Peru, 1820–70
Article first published online: 11 FEB 2008
The Economic History Review
Volume 21, Issue 3, pages 562–579, December 1968
How to Cite
MATHEW, W. M. (1968), The Imperialism of Free Trade: Peru, 1820–70. The Economic History Review, 21: 562–579. doi: 10.1111/j.1468-0289.1968.tb01676.x
- Issue published online: 11 FEB 2008
- Article first published online: 11 FEB 2008
Options for accessing this content:
- Login via other institutional login options http://onlinelibrary.wiley.com/login-options.
- You can purchase online access to this Article for a 24-hour period (price varies by title)
- New Users: Please register, then proceed to purchase the article.
Login via OpenAthens
Search for your institution's name below to login via Shibboleth.
Registered Users please login:
- Access your saved publications, articles and searches
- Manage your email alerts, orders and subscriptions
- Change your contact information, including your password
Please register to:
- Save publications, articles and searches
- Get email alerts
- Get all the benefits mentioned below!